# SDR DHL2006801501

- Difficulty date: March 20, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Ws 416 Te Flap
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP UPPER PANEL SKIN WORN STA XF 416.000 (NEAR SLIDING HINGE COVER TRACK) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW BOEING MESSAGE 1-169339902-2 DATED 03-08-06.  REMOVED DAMAGED PLATING IAW SRM 57-1-0, SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.032) IAW BOEING MESSAGE NR 1-169339902-2.  CLEANED, TREATED AND PRIMED NEW PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21.
